MAUDE Adverse Event Report: Bausch + Lomb enVista Intraocular Lens

Bausch + Lomb enVista Intraocular Lens
Model Number EE
Medical Device Problem Codes Manufacturing, Packaging or Shipping Problem (2975); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Microcystic Edema (1823); Intraocular Pressure Increased (1937); Eye Pain (4467); Toxic Anterior Segment Syndrome (TASS) (4469); Swelling/ Edema (4577)
Date of Event 03/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted.Investigation of this event is in progress.Recall of device is underway.
 
Event or Problem Description
It was reported that after implantation of an intraocular lens (iol) into the right eye (od), the patient presented the same day with moderate injection (diffuse), 2+ edema, severe diffuse superficial punctate keratitis (spk), 1+ flare, 1+cell.Based on the findings, the surgeon concluded the cause as toxic anterior segment syndrome (tass).In the surgeon's opinion, the most likely cause of the event is the iol.Patient outcome is good.Medications administered during original surgery: kenalog & moxifloxacin.The following medications were prescribed for use at home post-operatively: tylenol, prn.Prolensa 0.07%, 1 gtt qd 4 weeks.Difluprednate 0.05%, 1 gtt every hour.
 
Event or Problem Description
Additional information was received indicating that at the 1-day postoperative visit, the patient reported significant eye pain and presented with elevated intraocular pressure (iop), diffuse microcystic edema, 3-4+ anterior chamber cell and 3+ conjunctival injection.An anterior chamber paracentesis was performed.At the 1-month follow-up visit, iop was noted as stable.
 
Additional Manufacturer Narrative
Additional info: b4, b5, b6, b7, g3, h2, h6, h11.

Brand Name
enVista Intraocular Lens
Common Device Name
Intraocular Lens
Manufacturer (Section D)
Bausch + Lomb
1400 north goodman street
rochester NY 14609
Manufacturer (Section G)
Bausch + Lomb
21 north park place blvd.
clearwater FL 33759
Manufacturer Contact
shayan habibi
21 n park pl blvd
clearwater, FL 33759
+1(727)724-6600
MDR Report Key21903102
Report Number0001313525-2025-00095
Device Sequence Number17146084
Product Code HQL
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P910056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEE
Device Catalogue NumberEEU2000
Device Lot Number3Q30527
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer08/24/2026
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
RES96594
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BLIS INJECTOR, AMVISC, CLEARVISC, B+L BSB500 BSS
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale